# SDR AALA20100419MIA01

- Difficulty date: April 19, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 63,130 hours, 22,178 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F, A

## Discrepancy

MIA INFLIGHT TPA-SJU - CREW REPORTED FIRST CLASS GALLEY OVEN HAD FOOD BURNING BETWEEN INNER AND OUTER SIDEWALL. CIRCUIT BREAKER WAS PULLED AND HALON EXSTINGUISHER WAS USED.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  REPLACED OVEN AND HALON.  SYSTEM GROUND CHECK NORMAL OPERATION.
